# SDR DHL2007801507

- Difficulty date: October 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1749
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EXTERNAL SKIN CRACKED 2" STA 1749.000 L-15R TO L-16R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 4.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER INTERNAL FINGER DOUBLER AND FILLER IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 53-5-3 FIG 1 ITEM D.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1. THIS IS A CLASS I TYPE REPAIR (INITIAL INSP 4.000, REPETITIVE 4.000, REPLACEMENT N/A) IAW SRM 53-2-1 FIG. 5, TR NR 53-190 DATED 09-20-03.  REINSPECTION AT 36570 LANDING CYCLES.
